# SDR 95ZZZX3125

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69573
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0791
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7A1132
- Condition: Inoperative
- Location: G-Switch
- Component: Narco, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-SWITCH DOES NOT FUNCTION ON ELT; OTHERWISE, WORKS OKAY.  SUBMITTER FOUND 6 SHARC ELT'S WITH BAD G-SWITCHES IN THE PAST 12 MONTHS.
